MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO WRAP, COMPLETE KIT, SMALL; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO WRAP, COMPLETE KIT, SMALL; SYSTEM, THERMAL REGULATING
Catalog Number 8003003001
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 03/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that allegedly the user facility had classified a pressure injury on the patients upper thigh due to equipment in association with the altrix thigh wrap.Further information has not been provided.
 
Additional Manufacturer Narrative
The user facility could not confirm which size of wrap was being used at the time of the event.Further information was not provided.Device not returned.
 
Event or Problem Description
It was reported that allegedly the user facility had classified a pressure injury on the patient's upper thigh due to equipment in association with the altrix thigh wrap.

Brand Name
WRAP, COMPLETE KIT, SMALL
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key8474123
Report Number0001831750-2019-00291
Device Sequence Number1515787
Product Code DWJ
UDI-Device Identifier07613327374292
UDI-Public07613327374292
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number8003003001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/08/2019
Supplement Date Received by Manufacturer03/08/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date06/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1